# SDR CALA2014060200711

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 47,430 hours, 17,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW CTR WEB BOX REAR SPAR VERTICAL PRESS WEB CRACKED BETWEEN LBL 28.9 TO 31.83.  REPAIRED IAW SRM 57-10-10, REPAIR 3, FIG 204.
